# SDR IPXA2019051041970

- Difficulty date: April 23, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB67291
- Part serial: 48451
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LT WING #4 SLAT HAS SEVERAL DENTS AT THE I/B END. REMOVED AND REPLACED LT WING NR 4 SLAT IAW AMM 27-80-30-400-802. (MINOR)
